Top answers from doctors based on your search:
Disclaimer

mineral oil extra heavy adverse effects

A 31-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
No except if : Taken in excess may cause diarrhea for a few days. It's a great lubricant for the bowel, but not for daily use.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Fish oil: Refer to this wiki for lots of information on fish oil: http://en.Wikipedia.Org/wiki/fish_oil.
1
1 thank
A 42-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Mineral oil: No it does not, it is an non absorbed oil and may cause loose bowels or diarhea.
A 32-year-old member asked:
Dr. Joseph Eastern
43 years experience Dermatology
Safe.: Contrary to what you may have read on-line, mineral oil is pretty harmless. If you apply it right after showering, while your skin is still moist, it ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Confused question: No toxicity from water soluble vitamins. Toxicity from fat-soluble vitamins. Toxicity from calcium.
A 29-year-old female asked:
Dr. John Kirk
Dr. John Kirk answered
26 years experience Obstetrics and Gynecology
Not likely : It is very unlikely that that action would have any concerning effect in the future. It is possible you may have some contraction like activity or squ ... Read More
A 25-year-old female asked:
Dr. Mary p Marshall
37 years experience Clinical Psychology
Preventative diet.: Evidence for vitamins and minerals reducing diabetes risks evidence is not strong. A better bet is to adapt a preventative diet to lower risks.
1
1 thank
A 25-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Lexapro (escitalopram) weight gain: I commend you for your desire to lose weight. Lexapro is for depression and anxiety, it can have side effects of weight gain, anxiety and depression. ... Read More
1
1 comment
A 33-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Mineral oil overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Symptoms of O/D may include abdominal pain, dehydration, diarrhe ... Read More
1
1 comment
A 16-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Yes, but No: Since you cannot digest it, the approx 120 calories per Tablespoon do not add to your daily intake at all. Even if it did - this would play no role in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month